1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

A survey for studies on boundary value problems of higher order ordinary differential equations is given firstly. Secondly a simple review for studies on solvability of boundary value problems for impulsive fractional differential equations is presented. Thirdly by using a general method for converting an impulsive fractional differential equation with the Riemann-Liouville fractional derivatives to an equivalent integral equation and employing fixed point theorems in Banach space, we establish existence results of solutions for three classes of boundary value problems ($(n,n-k)$ type BVPs) of impulsive higher order fractional differential equations. Some examples are presented to illustrate the efficiency of the results obtained and some mistakes are also corrected at the end of the paper finally. A conclusion section is given at the end of the paper.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Liu, Yuji - 

Id.: 71343457

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveRiemann -  Liouville fractional derivative - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2017 Tbilisi Centre for Mathematical Sciences

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 1875-158X
[References] 1512-0139

Fecha de contribución: 27-may-2018

Contacto:

Localización:
* Tbilisi Math. J. 10, iss. 1 (2017), 207-248
* doi:10.1515/tmj-2017-0014

Otros recursos del mismo autor(es)

  1. Existence of positive solutions of four-point BVPs for one-dimensional generalized Lane-Emden systems on whole line This paper is concerned with four-point boundary value problems of the one-dimensional generalized L...
  2. New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects Results on the existence of solutions to a new class of impulsive singular fractional differential s...
  3. $rec.titulo
  4. Copper-Catalyzed Sonogashira Reaction in Water International audience
  5. Some Applications of a Two-Fluid Model International audience

Otros recursos de la mismacolección

  1. Operator on Hilbert space and its application to certain multivalent functions with fixed point associated with hypergeometric function By applying hypergeometric operator on Hilbert space, the author introduces a new class of meromorph...
  2. Schur-convexity of the Catalan–Qi function related to the Catalan numbers In the paper, the authors present the Schur-convexity of the absolute of the logarithm of the Catala...
  3. Gabor frames on local fields of positive characteristic Gabor frames have gained considerable popularity during the past decade, primarily due to their subs...
  4. Multiplicity result for a stationary fractional reaction-diffusion equations In this paper, we consider the stationary fractional reaction-diffusion equations with Riemann-Liouv...
  5. Matlis flat modules In this paper, we introduce Matlis flat modules as a generalization of copure flat modules and give ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.